# SDR QXEA200501556

- Difficulty date: November 17, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 9,645 hours, 7,175 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Warning Light
- Condition: False Activation
- Location: Apu Inlet Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEN - FLIGHT 4430 RETURNED TO THE GATE WITH A APU INLET DOOR CAUTION MESSAGE.  MAINTENANCE PLACED ON MEL.  AIRCRAFT RETURNED TO SERVICE.  MEL CLEARED ON 11/19/2005 BY RIGGING THE APU DOOR IAW AMM 49-14-19-820-801-A01.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
